# SDR UALA2009081702516

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,804 hours, 10,861 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F39033
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG FUEL VALVE WILL NOT OPEN.  ELECTRICAL CHECKS TO FMU ALL GOOD.  NEEDS FMU.  REMOVED NR 1 ENG FMU.  COMPLETED INSTALLATION OF NR 1 ENG FMU.  RAN ENG, NO LEAKS FOUND AND NO MSG.  REPLACED FMU.
